Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Esquema diferencias")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1601

  • Page / 65
Export

Selection :

  • and

Oscillatory and asymptotic behavior of second-order neutral difference equations with maximaLUO, J. W; BAINOV, D. D.Journal of computational and applied mathematics. 2001, Vol 131, Num 1-2, pp 333-341, issn 0377-0427Article

One-way chain based broadcast encryption schemesJHO, Nam-Su; JUNG YEON HWANG; JUNG HEE CHEON et al.Lecture notes in computer science. 2005, pp 559-574, issn 0302-9743, isbn 3-540-25910-4, 16 p.Conference Paper

Numerical comparison of five difference schemes for coupled Klein -Gordon -Schrödinger equations in quantum physicsJIALIN HONG; SHANSHAN JIANG; LINGHUA KONG et al.Journal of physics. A, Mathematical and theoretical (Print). 2007, Vol 40, Num 30, pp 9125-9135, issn 1751-8113, 11 p.Article

On dynamic Subset Difference Revocation schemeWEIFENG CHEN; ZIHUI GE; CHUN ZHANG et al.Lecture notes in computer science. 2004, pp 743-758, issn 0302-9743, isbn 3-540-21959-5, 16 p.Conference Paper

B-convergence properties of defect correction methods. IFRANK, R; HERTLING, J; LEHNER, H et al.Numerische Mathematik. 1986, Vol 49, Num 2-3, pp 139-162, issn 0029-599XArticle

B-convergence properties of defect correction methods. IIFRANK, R; HERTLING, J; LEHNER, H et al.Numerische Mathematik. 1986, Vol 49, Num 2-3, pp 163-188, issn 0029-599XArticle

Construction and analysis of a non-standard finite difference scheme for the Burgers-Fisher equationMICKENS, R. E; GUMEL, A. B.Journal of sound and vibration. 2002, Vol 257, Num 4, pp 791-797, issn 0022-460XArticle

Homogenization of nonlinear difference schemesPANKOV, A.Zeitschrift für angewandte Mathematik und Mechanik. 1996, Vol 76, pp 637-638, issn 0044-2267, SUP2Conference Paper

Are there contact transformations for discrete equations?LEVI, Decio; THOMOVA, Zora; WINTERNITZ, Pavel et al.Journal of physics. A, Mathematical and theoretical (Print). 2011, Vol 44, Num 26, issn 1751-8113, 265201.1-265201.7Article

Effects of difference scheme type in high-order weighted compact nonlinear schemesNONOMURA, Taku; FUJII, Kozo.Journal of computational physics (Print). 2009, Vol 228, Num 10, pp 3533-3539, issn 0021-9991, 7 p.Article

Application of the principle of minimizing the derivative to the construction of finite-difference schemes for computing discontinuous solutions of gas dynamicsKOLGAN, V. P.Journal of computational physics (Print). 2011, Vol 230, Num 7, pp 2384-2390, issn 0021-9991, 7 p.Article

AMR, stability and higher accuracyLEHNER, Luis; LIEBLING, Steven L; REULA, Oscar et al.Classical and quantum gravity (Print). 2006, Vol 23, Num 16, issn 0264-9381, S421-S445Article

A new high-order algorithm for a class of nonlinear evolution equationDINGWEN DENG; ZHIYUE ZHANG.Journal of physics. A, Mathematical and theoretical (Print). 2008, Vol 41, Num 1, issn 1751-8113, 015202.1―015202.17Article

High order marching schemes for the wave equation in complex geometryLI, Jing-Rebecca; GREENGARD, Leslie.Journal of computational physics (Print). 2004, Vol 198, Num 1, pp 295-309, issn 0021-9991, 15 p.Article

Constructing conservative difference schemes for problems of classical mechanicsKRIKSIN, YU. A.Computational mathematics and mathematical physics. 1996, Vol 36, Num 4, issn 0965-5425, p. 553Article

On the discrete maximum principle for parabolic difference operatorsHUNG-JU KUO; TRUDINGER, N. S.Modélisation mathématique et analyse numérique (Print). 1993, Vol 27, Num 6, pp 719-737, issn 0764-583XArticle

Two uniform schemes for the singularly perturbed Riccati equationGONZALEZ-PINTO, S; CASASUS, L; GONZALEZ-VERA, P et al.Computers & mathematics with applications (1987). 1992, Vol 23, Num 1, pp 75-85, issn 0898-1221Article

Existence, uniqueness, and continuous dependence for a system of hyperbolic conservation laws modeling polymer floodingTVEITO, A; WINTHER, R.SIAM journal on mathematical analysis. 1991, Vol 22, Num 4, pp 905-933, issn 0036-1410Article

Monotonic schemes for the solution of transport equations in problems of weather forecast, ecology and climate theoryDYMNIKOV, V. P; ALOYAN, A. E.Izvestiâ Akademii nauk SSSR. Fizika atmosfery i okeana. 1990, Vol 26, Num 12, pp 1237-1247, issn 0002-3515Article

AZTEC: a front tracking code based on Godunov's methodSWARTZ, B. K; WENDROFF, B.Applied numerical mathematics. 1986, Vol 2, Num 3-5, pp 385-397, issn 0168-9274Article

Conditions for the construction of multi-point total variation diminishing difference schemesJAMESON, A; LAX, P. D.Applied numerical mathematics. 1986, Vol 2, Num 3-5, pp 335-345, issn 0168-9274Article

On the efficient numerical solution of systems of second order boundary value problemsMANTEUFFEL, T. A; WHITE, A. B. JR.SIAM journal on numerical analysis. 1986, Vol 23, Num 5, pp 996-1006, issn 0036-1429Article

A twisted theorem of ChebotarevTOMASIC, Ivan.Comptes rendus. Mathématique. 2009, Vol 347, Num 7-8, pp 385-388, issn 1631-073X, 4 p.Article

High-order eigenstate calculation of arbitrary quantum structuresCOSTINETT, Daniel J; HORIKIS, Theodoros P.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 23, issn 1751-8113, 235201.1-235201.16Article

Stability results for a Cauchy problem for an elliptic equationDINH NHO HAO; PHAM MINH HIEN; SAHLI, H et al.Inverse problems. 2007, Vol 23, Num 1, pp 421-461, issn 0266-5611, 41 p.Article

  • Page / 65